# SDR HALA2018072600405

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 25,904 hours, 60,931 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Conduit
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SLOW TO RETRACT. RED UNSAFE LIGHT ON CONSOLE AND CONFIG SD REMAINED ILLUMINATED FOR 2 MINUTES AFTER RETRACTION. FOUND RIGHT MAIN LANDING GEAR DOWN LOCK SENSOR CONDUITS BROKEN. REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOWN LOCK PROX SENSOR ASSEMBLY PER AMM 32-61-04. OPS CHK GOOD. OK FOR SVC. ACCOMPLISHED GEAR SWING PER AMM 32-30-00. ALL INDICATIONS NORMAL. OK FOR SERVICE.
